# SDR SWAA2021080298470

- Difficulty date: July 27, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 72,181 hours, 43,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMEROUS EMERGENCY LIGHTING BATTERY PACKS FAILED CAPACITY CHECK. 6 LEFT AND LEFT OVERWING; LEFT 14;17;20;23. L2 DOOR SMALL SIGN; R2 DOOR BIG SIGN ; / [01] REMOVED AND REPLACED EMERGENCY LIGHTING BATTERY PACKS @ CONNECTORS; M1674; M1675;M1669;M1668;M1670;M1672; AND M1673 PER DWG NO. 33500005
